Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Bessel-function identities needed for the theory of axisymmetric gravity waves


Author: Lawrence R. Mack
Journal: Math. Comp. 19 (1965), 654-657
MSC: Primary 33.25
DOI: https://doi.org/10.1090/S0025-5718-1965-0194624-4
MathSciNet review: 0194624
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Henry E. Fettis, "Lommel-type integrals involving three Bessel functions," J. Math. and Phys., v. 36, 1957, pp. 88-95. MR 19, 771. MR 0090121 (19:771a)
  • [2] E. W. Hobson, The Theory of Functions of a Real Variable and the Theory of Fourier's Series, Vol. II, Dover, New York, 1957. MR 19, 1166.
  • [3] Lawrence R. Mack, "Periodic, finite-amplitude, axisymmetric gravity waves," J. Geophys. Res., v. 67, 1962, pp. 829-843. MR 24, #B1824. MR 0135782 (24:B1824)
  • [4] Lawrence R. Mack, "Division of energy in axisymmetric gravity waves," Developments in Theoretical and Applied Mechanics, Vol. 1, Plenum Press, New York, 1963, pp. 315-325.
  • [5] G. N. Watson, A Treatise on the Theory of Bessel Functions, 2nd ed., Cambridge Univ. Press, Cambridge and Macmillan, New York, 1944. MR 6, 64. MR 0010746 (6:64a)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.25

Retrieve articles in all journals with MSC: 33.25


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1965-0194624-4
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society